| Catalog Number |
MPX5300-C |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported component cracked.Description: after iv catheter was placed, there was an attempt made to connect extension tubing set to iv hub.After connecting the extension tubing set to the iv hub, blood leaked at the clave when primed.Upon close inspection a slight crack was noted on the clave of the extension tubing.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.